# SDR FDEA202304100608

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: AEA73265
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD 273BF HAS PUNCTURE DAMAGE FABRICATED NEW FLOORBOARD REF FEDEX DWG SRZ-25-005    MAJOR REPAIR
